# SDR CALA2025100609633

- Difficulty date: September 16, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACT ENGINEERING FOR REPAIR INSTRUCTIONS. LEFT WINDSHIELD FWD NODE, MOST INBD HOLE FROM CENTER LINE HAS A CRACK INDICATION AT THE 6:O CLOCK POSITION 100% SH.  PERFORM REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 5,600 FLIGHT CYCLES CURRENT HOURS 74772:19 FLIGHT CYCLES 32837.
